# SDR CALA2024070900176

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 18,262 hours, 1,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN FWD  GALLEY. GALLY POWER TURNED OFF. NO ODOR AFTER DEBRIEF FLT & CABIN CREW.  COMPLIED INSPECTION IAW AMM B787-A-21-20-F5-72A-421A-A,  ALL LRU OPERATE MORE THAN ONE HOUR NO ELECTRIC ODORS NOTICED, ACFT OK FOR SERVICE.
